On Motives associated to graph polynomials

Sep, 2005
45 pages
Published in:
  • Commun.Math.Phys. 267 (2006) 181-225
e-Print:

Citations per year

2005201020152020202502468101214
Abstract:
The appearance of multiple zeta values in anomalous dimensions and β\beta-functions of renormalizable quantum field theories has given evidence towards a motivic interpretation of these renormalization group functions. In this paper we start to hunt the motive, restricting our attention to a subclass of graphs in four dimensional scalar field theory which give scheme independent contributions to the above functions.